| Catalog Number |
110018822 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the positioning guide rod tip broke while being tightened onto the cup implant.Another guide rod was opened to complete the case.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2.
Event or Problem Description
No further information at the time of this report.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the guide rod has fractured at the tip.There is one fractured off piece shown in the image.There are also wear marks around the shaft of the guide rod.No further observation could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.